Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increased anxiety on bupropion..

Posted by desolationrower on July 30, 2011, at 22:52:24

In reply to Increased anxiety on bupropion.., posted by sac on July 19, 2011, at 6:21:23

> I'm trying my third go with bupropion SR due to lack of motivation/apathy, I always have a hard time when I am starting out with this med due to the anxiety is causes. (I'm only taking 50 mgs) I also take 20 mgs. Prozac, 450 mgs. Lithium. My pdoc suggested to up the prozac to 30 mgs to offset the anxiety caused by bupropion. How would this help? Wouldn't an increase in the SSRI add to agitation?

well, agitation yes, especially at first. anxiety, probably not, esp in the long run.

for some short run agitation, a bit of a benzo would be the best thing.


Better living through chemistry, socialism, and big phallic rockets (with a side of roquette)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:desolationrower thread:991388